# SDR 2007UALA01005

- Difficulty date: March 30, 2007
- Submitted: April 10, 2007
- Operation: Air carrier
- Aircraft: N301UA
- Make and model: Boeing 737322
- Aircraft serial: 23642
- Aircraft time: 58,033 hours, 34,128 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE PACK 1L HAS EXCESS FABRIC BELOW GIRT BAR DRAGGING ON FLOOR.  [SUP 5-1-07] REPACKED BOTTOM SECTION OF SLIDE.
